# SDR SWIA201541501

- Difficulty date: October 22, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 24,653 hours, 15,355 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1162
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH MAJOR REPAIR OF STR 7L, JUST FORWARD OF FS 1162.  HAS WEAR DAMAGE FROM WATER LINE.  COMPLIED WITH MAJOR REPAIR OF STR 7L JUST FORWARD OF FS 1162.  HAD WEAR DAMAGE FROM WATER LINE.
